# SDR DLM90071010

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TO HORIZONTAL STAB RT I/B HINGE PLATE HAS PITTING CORROSION IN BORES.  REMOVED CORROSION AND INSTALLED REPAIR BUSHINGS IAW MD90 SRM51-30-05 AND 55-30-05 PARA 5.
